Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Chlorthalidone medicine not available, delayed medication. Anything to worry?

I have not been able to to get my Chlorthalidone 25 mg meds for over 5 days the pharmacy hasnot been able to get a fax responce are recived a call back my doctor in 4 days. i called the doctors after being put on hold for a hour an spoke to the nurse after a few hours the Pharmacy called and told me now they have to wait for my cigia supplemental insurance to get in touch with them. which has been 12 hours am i in danger for not being able to get my meds????
Asked On : Sat, 12 Oct 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Not an emergency situation… for a few days
Why was it prescribed at all? – Your pressure may rise a little / or swelling of feet may occur…
And the usual dose nowadays is 12.5 mg only…
The treating doctor alone can suggest further based on his assessment of the situation.

Take care     
Wishing all well
God bless
Good luck
Answered: Thu, 17 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor